# SDR USAA2014062300022

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 45,135 hours, 16,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT LIGHT COVERS AT SEAT 9D & 27C ARE MISSING.  REPLACED LIGHT COVERS AT SEAT 9D & 27C AS REQUIRED.
